# SDR QXEA2021031500113

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 6,760 hours, 4,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORT ARMING LEVER ON RI DOOR NOT ARMING FULLY. REMOVED FROM SERVICE. REMOVED DEBRIS FROM GRIT BAR FLOOR FITTING ON R1 DOOR ARM/DISARM LEVER ENGAGES AND DISENGAGES PROPERLY NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
